Document Type

Article

Publication Date

1999

Publication Title

International Journal of Computational Geometry & Applications

Abstract

The subquadratic algorithm of Kapoor for finding shortest paths on a polyhedron is described.

Volume

9

Issue

04n05

First Page

513

Last Page

515

DOI

dx.doi.org/10.1142/S0218195999000297

ISSN

1793-6357

Comments

Language included at the request of the publisher: Electronic version of an article published as International Journal of Computational Geometry & Applications, 9, 04n05, 1999, 513-515, dx.doi.org/10.1142/S0218195999000297 © copyright World Scientific Publishing Company http://www.worldscientific.com/worldscinet/ijcga

Also published as O'Rourke, J. (1999). Computational geometry column 35. ACM SIGACT News, 30(2), 31-32, dx.doi.org/10.1145/568547.568559

Share

COinS